# SDR DALA2023110108998

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 5,860 hours, 678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 DOOR 1L WILL NOT PROPERLY DISARM. MOVING ARM FROM ARM TO DISARM. LEVER LATCHES. IN DISARMED POS PIN WILL NOT GO INTO HOLE. CORRECTIVE ACTION: ARMED AND DISARMED DOOR 1L WITHOUT FAULT. PIN ALSO OK. IND ON FAP NML. (5042812)
